Limit theorems for multi-type general branching processes with population dependence
Artikel i vetenskaplig tidskrift, 2020

A general multi-type population model is considered, where individuals live and reproduce according to their age and type, but also under the influence of the size and composition of the entire population. We describe the dynamics of the population as a measure-valued process and obtain its asymptotics as the population grows with the environmental carrying capacity. Thus, a deterministic approximation is given, in the form of a law of large numbers, as well as a central limit theorem. This general framework is then adapted to model sexual reproduction, with a special section on serial monogamic mating systems.

deterministic and diffusion approximations

Age and type dependent population processes,

carrying capacity,

population size dependent reproduction,


Jie Yen Fan

Monash University

Kais Hamza

Monash University

Peter Jagers

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Fima Klebaner

Monash University

Advances in Applied Probability

0001-8678 (ISSN) 1475-6064 (eISSN)

Vol. 52 4 1127-1163



Sannolikhetsteori och statistik


Grundläggande vetenskaper



Mer information

Senast uppdaterat